# SDR U30A200500006

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 9,001 hours, 3,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL22412LH055
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FLT 631 IN ORD, MAINTENANCE WAS PERFORMING A "DAILY INSP." AND FOUND THE PHOTOLUMINESCENT EMERGENCY FLOOR PATH LIGHTING STRIP BROKEN (CRACKED). THE CRACK WAS APPROXIMATELY 6" FROM THE END OF THE STRIP IN THE AFT OF THE AIRCRAFT BY LAV "D". (NOTE: THE PHOTOLUMINESCENT STRIP STILL FUNCTIONS WITH THIS TYPE OF DAMAGE.) MAINTENANCE REPLACED A 6" SECTION OF THE PHOTOLUMINESCENT STRIP PER AMM 33-51-21 PB401.
